MathSciNet Relay Station
MathSciNet bibliographic data
MR1207537 (94d:62082) 62F12
Gupta, A. K.; Székely, G. J. On location and scale maximum likelihood estimators. Proc. Amer. Math. Soc. 120 (1994), no. 2, 585–589.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement